# SDR IPXA2021052769885

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 34,662 hours, 23,532 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N52786
- Condition: Worn
- Location: Bs 440-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3MAIN CARGO SEAT TRACK FROM STA440-480 HAS DAMAGE BEYOND ALLOWABLE LIMITSREPAIRED IAW SRM 53-30-52-2R-1
